# SDR CA110617009

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,534 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: 817841432
- Condition: Cracked
- Location: Wing
- Part time: 12,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FOREWARD LT WING BOLT FOUND CRACKED DURING INSP SIRM 57-16-01, ITEM 10. THE AVIA DESIGN FRONT WING KIT IS INSTALLED ON THIS ACFT.   TOTAL TIME ON THIS BOLT IS 12331.0 HOURS AND 12 YEARS, LIFE LIMIT ON THIS BOLT IS 15000 HOURS OR 15 YEARS.
